# SDR MWEA99679

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9911535503
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW BELT SKIN HAS SMALL NICK AT LOWER AFT CORNER ADJACENT TO WINDOW 33 LEFT.  MAINTENANCE BLENDED OUT NICK AND INSTALLED DOUBLER REPAIR.
